The complete integrability of a Lie-Poisson system proposed by Bloch and Iserles

Luen-chau Li, Carlos Tomei

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalInternational Mathematics Research Notices
Volume2006
DOIs
StatePublished - Apr 14 2006

Fingerprint

Complete Integrability
Siméon Denis Poisson

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{5b9d5ab584034f7e9e27af7cfdd60bb5,
title = "The complete integrability of a Lie-Poisson system proposed by Bloch and Iserles",
author = "Luen-chau Li and Carlos Tomei",
year = "2006",
month = "4",
day = "14",
doi = "10.1155/IMRN/2006/64949",
language = "English (US)",
volume = "2006",
pages = "1--19",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",

}

The complete integrability of a Lie-Poisson system proposed by Bloch and Iserles. / Li, Luen-chau; Tomei, Carlos.

In: International Mathematics Research Notices, Vol. 2006, 14.04.2006, p. 1-19.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The complete integrability of a Lie-Poisson system proposed by Bloch and Iserles

AU - Li, Luen-chau

AU - Tomei, Carlos

PY - 2006/4/14

Y1 - 2006/4/14

UR - http://www.scopus.com/inward/record.url?scp=33645675320&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645675320&partnerID=8YFLogxK

U2 - 10.1155/IMRN/2006/64949

DO - 10.1155/IMRN/2006/64949

M3 - Article

AN - SCOPUS:33645675320

VL - 2006

SP - 1

EP - 19

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

ER -